Waves
Aspirfree™ Extra Strength

Aspirfree™ Extra Strength


Extra Strength non-aspirin pain relief. For the temporary relief of minor aches, pains, headaches and fever. Contains: Acetaminophen 250mg.


Order# Item Unit Case Price
5123SM 50 x 2 100 48 Call for Price
5123MD 100 x 2 200 24 Call for Price
5123XL 500 x 2 1000 5 Call for Price